# SDR AUS20010875

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13884M06
- Condition: Delaminated
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO540E1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FRONT MAIN BEARING DEFECTIVE. BEARING MATERIAL APPEARS TOBE DELAMINATED FROM BEARING SHELL. METAL CONTAMINATION OF OIL SYSTEM. SUSPECT MANUFACTURING FAULT.
